# SDR FDEA200903311120

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION DAMAGE AND GOUGES FROM STA 1180 TO STA 1280, LBL 24.5.  CORROSION AND GOUGES ON SEAT TRACK FOUND EXCEEDED ALLOWABLE LIMITS IN SRM 53-00-52. SEAT TRACK REPLACED IAW SRM 51-40-02   REV. 96.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
